MAUDE Adverse Event Report: Black Diamond Video, Inc. HexaVue; HexaVue IP Custom Room Rack

Black Diamond Video, Inc. HexaVue; HexaVue IP Custom Room Rack
Model Number HexaVue IP
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported during a patient procedure the monitor to their hexavue ip custom room rack was experiencing ¿no video from guest port¿.The procedure was completed successfully and there was no report of procedure impact.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the monitor to the hexavue ip custom room rack subject of the reported event and found the universal port to the unit needed to be replaced and the cabling to the guest port needed to be retightened.While onsite, the technician proactively inspected the second monitor in the operating room and found that monitor also required repairs.To resolve the issue the technician replaced the monitors¿ universal ports and retightened the guest port cabling, tested the function and operation of the units, confirmed them to be operating to specification, and returned them to service.No additional issues have been reported.

Brand Name
HexaVue
Common Device Name
HexaVue IP Custom Room Rack
Manufacturer (Section D)
Black Diamond Video, Inc.
503 canal blvd
richmond CA 94804
Manufacturer (Section G)
Black Diamond Video, Inc.
503 canal blvd
richmond CA 94804
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50485232
Report Number3008776287-2026-00604
Device Sequence Number10093491
Product Code KQM
UDI-Device Identifier00724995220594
UDI-Public(01)00724995220594(10)2.2.0
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHexaVue IP
Device Catalogue NumberXQHPILCC
Device Lot Number(10)2.2.0
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown